# SDR REXA2014033000357

- Difficulty date: March 30, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 14,830 hours, 9,370 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584ET NEEDS REPLACED.  R & R PANEL 584ET & NUTPLATE CLIPS IAW THE FOLLOWING SRMS 51-42-06-001-001-A01 & 51-40-11-001-001-A01.  DAMAGED OUT OF LIMITS.
